Article citationsMore>>

R. K. Mohanty, M. K. Jain and U. Arora, “An Unconditionally Stable Adi Method for the Linear Hyperbolic Equation in Three Space Dimensions,” International Journal of Computer Mathematics, Vol. 79, No. 1, 2002, pp. 133-142. doi:10.1080/00207160211918

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.